MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC DUODERM; DRESSING,WOUND,OCCLUSIVE

CONVATEC DOMINICAN REPUBLIC INC DUODERM; DRESSING,WOUND,OCCLUSIVE
Model Number 187662
Medical Device Problem Codes Delivered as Unsterile Product (1421); Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
The distributor reported that there were two pieces of dressings with colored dots.The product was not used.Photographs depicting the issue were received from the complainant.
 
Additional Manufacturer Narrative
Device 1 of 2 e1: complainant street address: (b)(6) complainant country: philippines name of affiliation: (b)(6).Based on the available information, this event is deemed to be a reportable malfunction.Photograph, video and/or physical sample evaluation: there were photographs associated with this case and in these, the reported defect can be seen.No unused return sample was expected.Batch record revision results: lot 3k00964 was manufactured 04/oct/2023, in uhlmann #2 line, with a total of (b)(4) market units (mkus).The complaints investigator performed a batch record review on 21/oct/2024, to verify if all the applicable procedures were followed and no issues were found; all the components for assembly were correct per bill of materials (bom) and all the tooling information documented was also correct, system application product (sap) material identification (id) 1704763 and manufacturing order (b)(4).Review of the batch record showed that all relevant tests required during the manufacturing process and final product release had been fulfilled and met the requirements.No discrepancy related to this issue were found within the documentation.Historical complaints review: on 21/oct/2024, complaints investigator ran a query in database in order to verify the complaints reported for the 3k00964 lot for the malfunction ¿foreign matter within product, sterile products (e.G.Metal contamination in dressings, particulates within fluids, gels etc)¿ defect and no additional complaints were identified.Historical nonconformance review: on 21/oct/2024, complaints investigator ran a query in database looking for any in process nonconformance / corrective and preventive actions (capa) (s) associated to the malfunction ¿foreign matter within product, sterile products (e.G.Metal contamination in dressings, particulates within fluids, gels etc)¿ defect for the lot number 3k00964 and as result, no nonconformance / corrective and preventive actions (capa) (s) for this malfunction were generated during the manufacturing process of the referenced lot.Defect rate analysis: there have only been 2 defective parts confirmed to date from a lot size (b)(4) products.This represents a defect rate of only (b)(4), which is well within an appropriate acceptable quality level (aql) for this defect which should 1.00% based on our standard operating procedure (sop).In addition, all of the in-process testing on this lot did not find a single defective unit, which confirms that the lot is unlikely to breach an acceptable quality level (aql) of 1.00.This issue certainly appears to be an isolated incident, but more importantly to date, it is well within our accepted acceptable quality level (aql) level for this type of failure mode or defect.Conclusions: as photographs were available for this complaint issue, they were evaluated and as a result, the reported malfunction for the observed product was confirmed, however, after performing the defect rate analysis for this issue, it was observed that the quantity of reportedly affected products is within the appropriate acceptable quality level (aql) for this defect.A batch record review was completed and showed that all relevant tests required during the manufacturing process and final product release had been fulfilled and met the requirements.No discrepancy related to this issue were found within the documentation.This issue will be monitored through the post market product monitoring review process, standard operating procedure (sop) to date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 9618003.

Brand Name
DUODERM
Common Device Name
DRESSING,WOUND,OCCLUSIVE
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR   91000
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key20608315
Report Number9618003-2024-03925
Device Sequence Number7336864
Product Code NAD
UDI-Device Identifier00768455174928
UDI-Public00768455174928
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number187662
Device Lot Number3K00964
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2024
Initial Report FDA Received Date11/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown